# SDR SWAA2025111925358

- Difficulty date: October 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SUPPORT ANGLE BETWEEN BS 767 - 787, RBL 22, WL 156, AFT CARGO BAY.  REPLACED THE  SUPPORT ANGLE AND FASTENERS IAW SRM 51-10-02-0G-0, ITEM 9, DWG 146A8123, SHEET 16, REV-, & DWG 146A80081 SHEET 37, REV-.
